Saturday, September 09, 2006

Fickle fingers


I think I'm getting arthritis in my fingers or maybe it's so much work on the computer. I've been working on some teaching modules for the CNA classes that I teach and I'm also working on a teaching tool for oxygen users as well as health care workers.

My fingers are cramped and boy do they hurt. Of course that's not going to stop me from typing! I just read about a nurse who came home from work and found an intruder in her house and strangled him to death with her bare hands! HER fingers work just fine!






3 comments:

Anonymous said...

I think your fingers work just fine!
Hugs,Melisa

HypnoKitten said...

I put a link to you over at Mediblogopathy. Feel free to grab a NurseBlogs logo badge if you'd like.

I hope your hands are feeling better soon. It doesn't take long at the computer to wear you down. I can certainly feel it in my L shoulder if I stay on too long. :(

Anyway, nice to meet you!

-HK

LJG aka Pennsylvania Independent said...

I know what it is like to not have useage of hands. I had Carpal Tunnel Surgery back in May 2001, with quite an insterseting story behind it. I was a patient in the hospital for "other reasons" than my carpal tunnel. The nurses in the "inpatient unit" noticed I was having a terrible time gripping objects and dropping things, ect. The nurses had the doctor refer me to an orthopedic surgeon and diagnosed me with carpal tunnel syndrome. It was best decided to have the surgery done while I was "inpatient." It was a case so severe nothing else would not work unless it was surgery, and then the doctor only gave me about a 30%-50% of the surgery working, but it was a chance I was willing to take. They scheduled the surgery for the next morning at 6:30am.
While I was being prepped for surgery I advised them of my allergy to latex as it was noted on medical records, the nurses that were prepping me for the surgery disreguarded me and acted like I was making it up. They did not beleive me until i broke out into a rash and started to go into anaphylactic shock.